Change search
ReferencesLink to record
Permanent link

Direct link
Two approaches to Sendov's conjecture
Stockholm University.
1998 (English)In: Archiv der Mathematik: Arch. Math., Vol. 71, 46- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 71, 46- p.
URN: urn:nbn:se:su:diva-21697DOI: doi:10.1007/s000130050232OAI: diva2:188224
Available from: 2007-12-13 Created: 2007-12-13 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Borcea, Julius
By organisation
Stockholm University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link